MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054655
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the screen had blacked out.The patient informed the sales representative that there was no problem with the operation of the device.The sale representative observed the screen being blacked out and replaced the device with another one.There was no harm or injury reported.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer received information alleging the screen had blacked out.The patient informed the sales representative that there was no problem with the operation of the device.The sale representative observed the screen being blacked out and replaced the device with another one.There was no harm or injury reported.The ventilator was returned to the manufacturer for evaluation and the customer¿s complaint was not confirmed during a device check.The manufacturer's service technician stated that since the device was operating without any changes even after the screen turned black, "it is assumed that a failure occurred in the liquid crystal display (lcd) backlight.The manufacturer's service technician replaced the device's lcd to prevent recurrence of this issue.Additional findings not related to the malfunction/issue was the following parts were proactively replaced by the manufacturer's service technician for this device: pollen filter, exhaust fan assembly, and forty-three micron filter.After the manufacturer's service technician had replaced all of the parts on the device, the manufacturer's service technician performed the final and run-in tests, along with the battery and valve checks.The manufacturer's service technician found the device operational, and it was cleaned.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22047456
Report Number2518422-2025-105858
Device Sequence Number12986535
Product Code CBK
UDI-Device Identifier00606959025387
UDI-Public(01)00606959025387
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1054655
Device Catalogue Number1054655
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown